# SDR DALA2025072805667

- Difficulty date: July 3, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N520DN
- Make and model: Airbus A350-941
- Aircraft serial: 0654
- Aircraft time: 6,754 hours, 518 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SOFTWARE UPDATE IS REQUIRED AFTER DUAL ENGINE CHANGE. PERFORMED SOFTWARE UPDATE PER ERA 627403-14 REV ORIGINAL SECTION 1 ON #1 ENGINE. #2 ENG STILL REQUIRES SOFTWARE UPDATE. (147906) SOFTWARE UPDATED PER ERA 627403-14 REV A SECTION 1 ON #2 ENG. COMPLIED WITH. (LP# 1061187)
